0
2013
Impact Factor

Natal'ya Gelfreikh

Publications:

Gelfreich V. G., Gelfreikh N. G.
Unique normal forms for area preserving maps near a fixed point with neutral multipliers
2010, vol. 15, no. 2-3, pp.  300-318
Abstract
We study normal forms for families of area-preserving maps which have a fixed point with neutral multipliers $\pm 1$ at $\varepsilon = 0$. Our study covers both the orientation-preserving and orientation-reversing cases. In these cases Birkhoff normal forms do not provide a substantial simplification of the system. In the paper we prove that the Takens normal form vector field can be substantially simplified. We also show that if certain non-degeneracy conditions are satisfied no further simplification is generically possible since the constructed normal forms are unique. In particular, we provide a full system of formal invariants with respect to formal coordinate changes.
Keywords: area-preserving map, unique normal form, parabolic fixed point
Citation: Gelfreich V. G., Gelfreikh N. G.,  Unique normal forms for area preserving maps near a fixed point with neutral multipliers, Regular and Chaotic Dynamics, 2010, vol. 15, no. 2-3, pp. 300-318
DOI:10.1134/S1560354710020164

Back to the list